Too Much Radiesse Injected into the Chin (Jay Leno Effect)
- Asked by gioparis
- 3 years ago
Yesterday I had radiesse injected into my chin, mainly because I wasnt happy with how my profile looked " nose sticks out farther than the chin" so the dr injected a whole syringe in the chin area, now I feel like my face looks even longer with the pointy chin, and, esp from the profile, the chin looks very cartoonish. Am I still swollen? will it decrease in the next week? if it doesnt is there something that can be done to balance out the chin? "now it looks like i need a chin reduction!
Too Much Radiesse in Chin.
Hi Gio. In most cases, for a short period of time after injection, Radiesse can be massaged and manipulated to move the product around. We are not sure how long ago your injections were but there can be a good amount of swelling from Radiesse and usually the final result does not appear for 1-2 weeks.
The product normally dissipates over a period of 9-12 months after injection.
Web reference: http://www.celibre.com/radiesse-injections-overview.aspx
Chin augmentation with radiesse
It is quite likely that you are experiencing some swelling. It would be highly unlikely that you have achieved that dramatic of a result with a single syringe.
Radiesse- Chin Swelling
Radiesse can cause swelling of the chin area early. Early swelling can be reduced by application of ice to the area.
Web reference: http://www.shahfacialplastics.com/facialfillers.html
Radiesse in the Chin
I tell all my patients not to worry about the degree of enlargement or any bumps they may see for the first few days up to one week after injection due to the expected swelling. One syringe in not likely to be enough to cause the changes you describe foe very long.
Radiesse in chin
You likely have swelling at this point. If you are unhappy with the contour of your face- a consultation with your injecting physician/ or another one may be beneficial to see if your face can be "evened out" with filler in other areas.
Radiesse in the Chin
If you just had you Radiesse injection 1 day ago, there certainly is still some swelling. The majority of the swelling will be resolved within about 1 week. If after a week you are still unhappy with the results, unfortunately there is nothing that can be injected to reverse the product that was injected.
Radiesse for chin augmentation
Radiesse often causes a delayed swelling in the first few days. By the end of the first week, much of the swelling may go down. There is a possibility that there was overcorrection but then you probably would have noticed this immediately after the procedure.
Too Much Radiesse in Chin
Hopefully you are swollen. Only time will tell. It does usually take a few days (3 to 4) after Radiesse injections for the swelling to go down. It is not possible to dissolve Radiesse. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.